# SDR SAJF201401103001

- Difficulty date: January 1, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N18709
- Make and model: Boeing 747-400
- Aircraft serial: 30766
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A14124
- Part serial: GU228
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B-18709 THE UD SLIDE FAILED TO DEPLOY DURING ROUTINE TEST IAW AMP 52-023-01 ON 01/01/2014.  THE SLIDE STUCK IN MIDDLE TRAVEL ROUTE AROUND 180 DEGREES & NO MORE MOVING.  FINALLY, CHI STAFF PULL T HANDLE TO MANUAL RELEASE THE SLIDE & INFLATION SUCCESSFULLY WITHIN 10 SECONDS.  CHI WILL INVESTIGATE THE ROOT CAUSE OF SLIDE DEPLOYMENT STUCK.  INFORM BOEING TO ADVISE THE PROPER COMMENT TO IMPROVE THE FAILURE.
